# SDR CALA9900814

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN TORQUE BOX GUSSET AT STABILIZER CENTER SECTION, STA 1130.  THE TORQUE BOX GUSSET WAS REMOVED AND REPLACED IAW SRM 51-10-2.
